Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Completely regular proper reflection of locales over a given locale
HTML articles powered by AMS MathViewer

by Wei He and MaoKang Luo PDF
Proc. Amer. Math. Soc. 141 (2013), 403-408 Request permission

Abstract:

Let $X$ be a completely regular locale. We present a construction which shows that every locale $f: Y \rightarrow X$ over $X$ has a completely regular proper reflection in the slice category $Loc/ X$ and the reflection map is a dense embedding if and only if $Y$ is completely regular.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 06D22, 18B25, 54C10
  • Retrieve articles in all journals with MSC (2010): 06D22, 18B25, 54C10
Additional Information
  • Wei He
  • Affiliation: Institute of Mathematics, Nanjing Normal University, Nanjing, 210046, People’s Republic of China
  • Email: weihe@njnu.edu.cn
  • MaoKang Luo
  • Affiliation: Institute of Mathematics, Sichuan University, Chengdu, 610064, People’s Republic of China
  • Received by editor(s): November 21, 2010
  • Received by editor(s) in revised form: May 4, 2011, and June 28, 2011
  • Published electronically: June 5, 2012
  • Additional Notes: This project was supported by NSF of China
  • Communicated by: Lev Borisov
  • © Copyright 2012 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 403-408
  • MSC (2010): Primary 06D22, 18B25, 54C10
  • DOI: https://doi.org/10.1090/S0002-9939-2012-11329-2
  • MathSciNet review: 2996945